Bystolic: 5mg - Anyone Experience Stomach/intestinal Issues?

5 Replies Updated



Conversation Starter

The Rock Says:


I've been on this medication @ 2yrs after coming from Metoprolol 10mg. They were/are prescribed for lowering my heart rate and helping with Anxiety. I feel it has done both! Occasionally I get a 'fluttering' sensation. But what is really troubling me is the recent stomach and intestinal issues: Acid reflux, trapped gas in upper stomach area after eating certain foods. I can't find any definitive answers if it fact causes gastrointestinal problems...? Can anyone confirm?



Showing Replies 1 - 5 of 5 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Yes, most medications can cause gastrointestinal issues. You may have developed gastritis, which could require medical treatment.

Have you consulted your doctor? Have you tried taking any antacids or antigas products?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
The Rock Says:

I take Alka Seltzer and sometimes when it does not work I have to take a Nexium type medication. So this medication is indeed ulcerating my stomach??? WTF?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Tim Says:
via mobile

Most bp meds do that. I carry tums. Pepto Bismol works good and activated charcoal capsules can help. For bloating, baking soda and water will make you burp up that gas. I’m currently on Metoprolol; this week I’m gonna tell my doctor about Bystolic. Either he switches meds or I switch doctors.

REPLYSHAREREPORT
Was this helpful?     0     0  
4
handytim Says:

The first 2 weeks I had nausea and reflux. Pepto bismol or herbal lemon balm did the trick. I have much less side effects w/ this drug.

REPLYSHAREREPORT
Was this helpful?     0     0  
5
handytim Says:

Re: handytim (# 4)

After 2-3 weeks w/ Bystolic, my stomach is much better and nausea went away too. I can still engage in intercourse, but it seems like the desire isn't as strong. I still get the runs and have trouble sleeping.

Still...much less side effects and feel like more myself.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Anyone experience the bystolic side effects?
I have been on 10mg for 2 years about 6 months ago I would have brief lightheadedness& weakness feeling, especially ... 17 replies
experienced gastrointestinal prob and past few days often burp
i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ... 2 replies
Anyone Experienced With 10 Mg Generic Clonazepam Tabs
10 mg. clonazepam? How about yellow,scored tabs with "M" inscription? ## Clonazepam is not available in a 10mg d... 4 replies
Anyone experience nausea the second week on Sprintec?
I started Sprintec about a week and a half ago. I take the pill at 10 p.m., on a full stomach, and two hours before bed ... 2 replies
Anyone Experience weight gain on Imipramine?v.s. Prozac?etc.
I have been on many SSRI's, SNRI's, Anti-psychotics etc....all of my life. I will be 55yrs old, and even after b... 1 reply
Anyone have experience with banzel?
My son is on banzel(along with 280ml of phenobarbital and1200 of keppra)for seizures. He's non verbal so he can'... 1 reply
Anyone have experience coming off Sotalol or a similar drug
I am quite frankly very scared about coming off of sotalol. I have been taking 80 mg twice daily for about 15 years for ...
Has anyone experienced Thrush with Savella?
I am just curious as to whether or not anyone else had possibly experienced thrush while taking Savella. I finished a 3 ... 8 replies
has anyone experienced any hearing loss while taking viibryd
I've been taking Viibryd for about 2 months. All of a sudden I have hearing loss in my right ear. My doctor has me o... 6 replies
Has anyone experience really thin blood while on xarelto?
My husband was taking xarelto for afib but it became too expensive. He is now taking warfarin. I am curious though becau... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 7 March 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA